# SDR CALA2010081000386

- Difficulty date: August 10, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 49,200 hours, 14,152 cycles
- Engine: Rroyce RB211*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG INTERMITTENT ODOR IN COCKPIT AND CABIN FROM FWD CABIN TO ROW 8. NOTICE ONCE AT CRUISE AND AGAIN AT 10,000 FT.  ALMOST SMELLS ELECTRICAL NO VISIBLE SMOKE.  A/C MM TASK 05- 51-58-201 (SMOKE IN THE CABIN/ FLT DECK) AND FOUND NO DISCREPANCIES.
